# SDR MALA030434

- Difficulty date: September 26, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Damaged
- Location: Thermister
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT NR 2742, LT INTAKE HEAT LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE MOVED LT SHOE BOX THERMISTER CONNECTOR FROM NR 4 TO NR 2 20 MIN OPS CHECKS GOOD IAW AMM 30-00-00.
